# SDR UPS07548812

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 271N61191
- Condition: Burst
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LEFT HYD QTY DECREASED TO ZERO & SYSTEM PRESS LIGHT ILLUM.  EICAS MSG L HYD SYS PRESS DISPLAYED.  INSPECTED LEFT MLG, FOUND DOWNLOCK ACT EXTEND HOSE BURST.  REMOVED AND REPLACED EXTEND HOSE IAW B757 AMM 32-32-02.  DUE TO EDP OPS W/O FLUID, C/O INSP CHECK & FOUND NO MAINT REQ AS PER AMM 29-11-05-6.
